# SDR ASAA202305153209

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 69,976 hours, 36,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD BY L1 DOOR EXIT LIGHT COVER FELL OFF. GROUNDED - YES. TIGHTENED LIGHT COVER ON FWD BULKHEAD L1 DOOR REF B737-700 AMM 33-51-01.
